# SDR SWAA2014072230207

- Difficulty date: July 2, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 5910189
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL DORSAL ANGLE FWD 6 INCHES CRACKED AT BS 1121.  REPAIRED DORSAL IAW EA.
